MAUDE Adverse Event Report: BOVIE MEDICAL CORP BOVIE; HIGHT TEMP CAUTERY

BOVIE MEDICAL CORP BOVIE; HIGHT TEMP CAUTERY
Catalog Number AA21
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mw5114839 was received through the fda.We have attempted to contact the customer with no response yet.We will continue to try and contact the customer so an investigation can take place.This is the first complaint recorded for this occurrence with (b)(4) sold of all lots.A follow up report will be submited once we have additional information.
 
Event or Problem Description
During a vasectomy it was noticed by the md while heating up that the wire seperated from the tip and was on.It was then removed with no harm to the patient.
 
Additional Manufacturer Narrative
The lot number was not reported, therefore there is no ability to review records.Customer purchased product on multiple order numbers through an unknown distributor.Customer was contacted on multiple occasions via phone and email, but no response was ever received.Reaching out to customer with questions (b)(6) 2023 followed up (b)(6) 2023 and (b)(6) 2023 and (b)(6) 2023 and (b)(6) 2023 called and left voice mail (b)(6) 2023 and (b)(6) 2023.No response was ever able to be received.Complaint was unable to be confirmed.True root cause is unable to be determined without further information.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or information pertinent to the investigation, a follow up report will be submitted.

Brand Name
BOVIE
Common Device Name
HIGHT TEMP CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16559250
Report Number3007208013-2023-00011
Device Sequence Number20259780
Product Code GEI
UDI-Device Identifier10607151011212
UDI-Public10607151011212
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown